Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 451212, 4 pages
http://dx.doi.org/10.1155/2013/451212
Research Article

Generalized Derivations of BCC-Algebras

1Department of Mathematics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
3Faculty of Science for Girls, King Abdulaziz University, Saudi Arabia

Received 29 April 2013; Revised 2 August 2013; Accepted 27 August 2013

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2013 S. M. Bawazeer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Imai and K. Iséki, “On axiom systems of propositional calculi. XIV,” Proceedings of the Japan Academy, vol. 42, pp. 19–22, 1966. View at Google Scholar · View at MathSciNet
  2. A. Wroński, “BCK-algebras do not form a variety,” Mathematica Japonica, vol. 28, no. 2, pp. 211–213, 1983. View at Google Scholar · View at MathSciNet
  3. Y. Komori, “The class of BCC-algebras is not a variety,” Mathematica Japonica, vol. 29, no. 3, pp. 391–394, 1984. View at Google Scholar · View at MathSciNet
  4. W. A. Dudek, “The number of subalgebras of finite BCC-algebras,” Bulletin of the Institute of Mathematics, vol. 20, no. 2, pp. 129–135, 1992. View at Google Scholar · View at MathSciNet
  5. W. A. Dudek and X. Zhang, “On ideals and congruences in BCC-algebras,” Czechoslovak Mathematical Journal, vol. 48, no. 123, pp. 21–29, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Prabayak and U. Leerawat, “On dervations of BCC-algebra,” Kasetsart Journal, vol. 43, no. 398, 401 pages, 2009. View at Google Scholar